# SDR DALA1104129864

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 47,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 21 CORRODED IN FLOOR PANEL RACK.  RECEIVED NEW FLOOR PANEL NR 21.  TO BE INSTALLED ON JOB CARD 0590-4010-8M.  LOCATED AND DRILLED, LOCATED AND DEBURRED FLOORPANEL NR 21 IAW SRM 51-10-4 TO BE INSTALLED ON WORK CARD 2311R68.
